×

zbMATH — the first resource for mathematics

Sur la structure des algèbres de Lie rigides. (On the structure of the rigid Lie algebras). (French) Zbl 0519.17004

MSC:
17B45 Lie algebras of linear algebraic groups
17B05 Structure theory for Lie algebras and superalgebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. CARLES, Rigidité dans LES variétés d’algèbres de Lie et composantes irréductibles, C.R.A.S., t. 286 (1978), 1223-1226. · Zbl 0384.17007
[2] R. CARLES, Sur certaines classes d’orbites ouvertes dans LES variétés d’algèbres de Lie, C.R.A.S., t. 293 (1981), 545-547. · Zbl 0481.17005
[3] R. CARLES et Y. DIAKITE, Sur LES variétés d’algèbres de Lie de dimension ≤ 7, J. of Algebra (à paraître). · Zbl 0546.17006
[4] C. CHEVALLEY, Groupes de Lie, Hermann, Paris, 1968.
[5] J. DIXMIER, Cohomologie des algèbres de Lie nilpotentes, Acta Scientiarum Math., 16, fasc. 3-4 (1955), 246-250. · Zbl 0066.02403
[6] J. DOZIAS, Sur LES dérivations des algèbres de Lie, C.R.A.S., t. 259 (1964), 2748-2750. · Zbl 0122.04004
[7] M. FAVRE, Algèbres de Lie complètes, C.R.A.S., t. 274 (1972), 1533-1535. · Zbl 0236.17004
[8] B. GRIMONPREZ, Sur LES algèbres de Lie ayant même dimension que l’algèbre de leurs dérivations, Poitiers (1975) non publié.
[9] G. LEGER and E. LUKS, Cohomology theorems for Borel-like solvable Lie algebras in arbitrary characteristic, Can J. Math., vol. XXIV n° 6 (1972), 1019-1026. · Zbl 0272.17004
[10] E. LUKS, Lie algebras with only inner derivations need not be complete, J. of Alg, 15 (1970), 280-282. · Zbl 0224.17008
[11] A.I. MALCEV, On solvable Lie algebras, Am. Math. Soc. Transl., n° 27 (1950), 329-356.
[12] G. RAUCH, Effacement et Déformation, Ann. Inst. Fourier, Grenoble, 22-1 (1972), 239-269. · Zbl 0219.17006
[13] R.W. RICHARDSON, JR, On the rigidity of semi-direct products of Lie algebras, Pac. J. of Math., vol 22, n° 2 (1967), 339-344. · Zbl 0166.30301
[14] D.S. RIM, Deformation of transitive Lie algebras, Ann. of Math. (1966), 339-357. · Zbl 0136.43104
[15] T. SATO, The derivations of the Lie algebras, Tôhoku Math. Jour., 23 (1971), 21-36. · Zbl 0253.17012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.